# SDR CA140613005

- Difficulty date: June 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 47,131 hours
- Engine: Allsn 501D13
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32164007
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ON FIRE ACTION, NOTICED THE NR 2 ERPM GAUGE HAD BACKED OFF TO 13200 RPM. TIT, HP, FF AND HERTZ ALL READ NORMAL.  THE MEL REQUIRES 4 ENGINE TACHOMETERS FUNCTIONING, ELECTED TO SHUTDOWN ENGINE 2 IAW SOP.  SECURED ENGINE, COMPLETED ABNORMAL PREAMBLE AND 1 ENGINE INOPERATIVE LANDING WHILE ENROUTE. MAINTENANCE CHANGED NR 2 TACH-GENERATOR.
